# SDR SCNA00376

- Difficulty date: September 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,429 hours, 27,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ALONG THE INNER RECESS AND TEE CAP OF THE INBOARD SEAT TRACK AT STA 340 THROUGH 415.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 1520792.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
